Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/77751
Authors: 
Hu, Cheng-Cheng
Yang, Yi-You
Year of Publication: 
2010
Citation: 
[Journal:] SERIEs - Journal of the Spanish Economic Association [ISSN:] 1869-4195 [Publisher:] Springer [Place:] Heidelberg [Volume:] 1 [Year:] 2010 [Issue:] 4 [Pages:] 475-487
Abstract: 
An extension of the Shapley value for games in partition function form is proposed in the paper. We introduce a version of the marginal contributions for environments with externalities. The dummy property related to it is defined. We adapt the system of axioms provided by Shapley (A value for n-Person games. In: Kuhn H, Tucker A (eds) Contributions to the theory of games II. Princeton University Press, Princeton, pp 307317, 1953) to characterize our value. In addition, we discuss a relationship between the a-Shapley values proposed by Fujinaka (On the marginality principle in partition function form games. Mimeo, Graduate School of Economics, Kobe University, Japan, 2004) and the values constructed through the average approach provided by Macho-Stadler et al. (J Econ Theory 135:339-356, 2007).
Subjects: 
externalities
marginal contributions
shapley value
JEL: 
C71
D62
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/2.0/
Document Type: 
Article

Files in This Item:
File
Size
332.31 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.